default search action
"The asymptotic behavior of some indices of iterated line graphs of regular ..."
Weigen Yan, Yeong-Nan Yeh, Fuji Zhang (2012)
- Weigen Yan, Yeong-Nan Yeh, Fuji Zhang:
The asymptotic behavior of some indices of iterated line graphs of regular graphs. Discret. Appl. Math. 160(7-8): 1232-1239 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.